RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 251, Pages 257–264 (Mi tm53)  

On Scalar Products in the Algebraic Bethe Ansatz

N. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Scalar products in the algebraic Bethe ansatz are considered. An explicit determinant representation is derived for the scalar product of the eigenvectors of a twisted transfer matrix by arbitrary Bethe vectors.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 251, 246–253

Bibliographic databases:
UDC: 517.41
Received in January 2005

Citation: N. A. Slavnov, “On Scalar Products in the Algebraic Bethe Ansatz”, Nonlinear dynamics, Collected papers, Tr. Mat. Inst. Steklova, 251, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 257–264; Proc. Steklov Inst. Math., 251 (2005), 246–253

Citation in format AMSBIB
\Bibitem{Sla05}
\by N.~A.~Slavnov
\paper On Scalar Products in the Algebraic Bethe Ansatz
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 257--264
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2234385}
\zmath{https://zbmath.org/?q=an:1156.82345}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 246--253


Linking options:
  • http://mi.mathnet.ru/eng/tm53
  • http://mi.mathnet.ru/eng/tm/v251/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:219
    Full text:60
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019